# SDR CA960909017

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 34050
- Condition: Inoperative
- Location: #2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) #2 ENGINE WOULD NOT START AFTER REFUELING STOP. DURING THE START SEQUENCE EXCESSIVE FUEL STARTED DRIPPING FROM THE EXHAUST PIPE. THIS FUEL IGNITED CAUSING SOME TORCHING AT THE EXHAUST STACKS. MAINTENANCE FOUND THE FLOW DIVIDER AND CHECK VALVE TO BE INCREASING FUEL FLOW. THE VALVE WAS REMOVED AND CLEANED AND CHECKED SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
